MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 5.5X25MM GRIPTION TF STE SCREW; GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US 5.5X25MM GRIPTION TF STE SCREW; GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS
Catalog Number 121725800
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during inspection and receipt a hair was found inside the plastic packaging of the 5.5x25mm gription tf ste screw.There was no patient or user harm, no delay.The event was unrelated to surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "we received the gription material (ref: 1217-25-800 / lot: m8528z) and during the inspection and receipt process a foreign material was identified in the plastic packaging (hair).The material was blocked punctually for reporting this complaint.This claim does not require a return of the product as it does not require an analysis".The product was not returned to depuy synthes, however a photo was provided for review.The photo investigation revealed what appears to be a foreign matter (hair) inside the device packaging, confirming the reported event.A manufacturing investigation was performed to review this case.The assignable cause conclusion was man (application error) for this nonconformance.While the psr operator performed the 100% verification to the final shrink wrap product missed to identify a hair between the shrink wrap and the product carton.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 5.5x25mm gription tf ste screw would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: an nr was created to investigate this product issue through the depuy synthes quality system.

Brand Name
5.5X25MM GRIPTION TF STE SCREW
Common Device Name
GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23962706
Report Number1818910-2026-00116
Device Sequence Number13069444
Product Code LZO
UDI-Device Identifier10603295381365
UDI-Public(01)10603295381365(10)M8528Z
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121725800
Device Lot NumberM8528Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown